# SDR DALA2016081706069

- Difficulty date: August 13, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 46,602 hours, 22,615 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AT FL 360, THE PRESSURIZATION AUTO FAIL LIGHT ILLUMINATED.  BOTH BLEEDS AND PACKS ON.  CABIN DESCENDED 1200 FPM. SELECTED ALT MODE. CABIN STABILIZED AT FL 230.  AIRCRAFT DIVERTED. COMPLETED QRH GOING TO MANUAL MODE ON APPROACH.  MAINTENANCE FOUND BOTH CABIN PRESSURE CONTROLLERS BITE TEST FAULT FOR THE CABIN OUTFLOW VALVE. REPLACED THE OUTFLOW VALVE IAW AMM 21-31-03-000-801. OPS CHECKED NORMAL, AIRCRAFT RETURNED TO SERVICE.
